Jump to content

Lexapro Question


MandyBrook
 Share

Recommended Posts

Thank you all for the replies. I am so confused as to what to do. My children have been sick with diarrhea the past few days but no vomiting. I began getting very nauseated yesterday morning. However, it seemed to get better as the day went on. Then this morning I awoke to more nausea and attempted to drink some Gatorade and eat a banana an immediately vomited. I don't know if this is what my sons have, if this is just a part of my POTS, or if this is being caused by the meds. I've come this far on the lexapro I feel like I should give it a shot and try to hold out a few more weeks. (The nausea is a new/recent symptom) But, I also don't want to suffer for a few more weeks. Any ideas?

Link to comment
Share on other sites

The rule of thumb with SSRIs is unless you are dying or having symotoms of severe allergic reaction, is just to try and ignore your symptoms for the first couple months. for most people they do go away completely and.even when they do, it can take even longer to see marked improvement from POTS symptoms. If you do a dinet search, I did tons of topics on lexapro. For me the beginning.was terrible and gradually got better to the point I had no symptoms and only improvements. SSRIs are def. not a quick fix and you would most certaintly not know how its going yo be long term with them by judging how you feel after only a couple weeks. I hope you stick it out and start feeling better soon! :)

Link to comment
Share on other sites

Mandy,

I would think if you have been on the Lexapro ffor 4 weeks and are just now starting with the nausea that it could be a virus and not a side effect. I love my Lexapro and couldn't live as well as I do without it. Maybe you could call the prescribing doctor and see what he or she says.

Hang in there and best wishes that you and your family feel better soon.

Babette

Link to comment
Share on other sites

Mandy, I'll second everyone's comments. When I started Effexor it made me extremely pukey, so much so I ended up in the ER on Xmas day (boo) for bad stomach pains. But, those side effects eventually went away. I HAVE to take it in the morning, so that there is something in my tummy when I take it and all day long. Before Effexor I tried Zoloft and took it at night, and even with taking it with dinner, it sits in your tummy overnight with nothing else in there and low metabolism -- so major opportunities for tummy upset.

Link to comment
Share on other sites

Hoosierfan--

Thank you for the reply!! I know you and I are both having a bad week. Would it be safe to change from night to morning abruptly? Or would I need to maybe half the dose and take one at night and one in the morning for a week or so and then begin taking the full dosage in the morning? I am so thankful to have found this forum!! I find so much comfort and encouragement through your words and stories!!! You have all been a blessing to me in this very new, very scary time of my life!!!

Praying for us all!!

Mandy

Link to comment
Share on other sites

mandy, you might want to ask your doctor if he's okay with you changing from night to morning, s/he may have a very good reason to have you take it at night. if s/he's okay with it s/he can help you with the adjustment.

Link to comment
Share on other sites

Mandy, hang in there. I think my week is slowly improving so let's hope yours is too. ((Hugs)). I agree with Corina, check with your doc about switching from evening to morning and how to do it. I know when I've switched timing of meds my doc backs me up 4 hrs each day until I'm where I want to be, but that's just her.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...